Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

April 1, 2016Crenshaw County, Alabama

NWS Mobile, AL issued this special weather statement at Apr 1, 2016, 4:52 AM CDT for Crenshaw County, Alabama. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 1, 2016, 4:52 AM CDT (09:52 UTC)
Expired
Apr 1, 2016, 5:45 AM CDT
In force
53 min
Issued by
NWS Mobile, AL

County Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 83 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2016-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2016-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
764 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
366 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted.

955 
WWUS84 KMOB 010952
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT FRI APR 1 2016
 
ALZ056>058-060-011045-
BUTLER AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
452 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONECUH...
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES UNTIL 545
AM CDT...

AT 450 AM CDT...DOPPLER RADAR WAS TRACKING A BROAD AREA OF STRONG
THUNDERSTORMS NEAR RED LEVEL...OR 14 MILES EAST OF
EVERGREEN...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORM.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...LUVERNE...GEORGIANA...BRANTLEY...MCKENZIE...RIVER FALLS...RED
LEVEL...RUTLEDGE...DOZIER...HEATH...GANTT...GLENWOOD...PETREY...ROSE HILL
AND I65 AND CR 7.

SOME STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3153 8620 3135 8620 3125 8677 3126 8679
      3155 8694 3194 8618 3189 8617 3179 8620
      3179 8615 3166 8615 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 0950Z 239DEG 49KT 3138 8672 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 1, 4:33 AM CDT, 19 minutes earlier.

Area forecast discussion, Apr 1, 4:33 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
433 AM CDT FRI APR 1 2016

.NEAR TERM /NOW THROUGH FRIDAY NIGHT/...TODAY...SHORTWAVE ENERGY
PASSING OVER THE FA EASES A STALLED SURFACE BOUNDARY OVER THE FA A
BIT FARTHER SOUTHEAST....WITH AN UPPER TROUGH SWEEPING SOUTHEAST
OVER THE PLAINS GIVING THE FINAL PUSH TONIGHT TO SEND THE FRONT
SOUTH OVER THE GULF OF MEX TONIGHT. FOR TODAY...SEVERE WEATHER IS
AGAIN POSSIBLE AS A COUPLED UPPER LEVEL JET MOVES OVER THE
FA...WORKING WITH 0-3KM MUCAPES RISING ABOVE 1000J/KG SOUTH OF THE
SURFACE BOUNDARY. SPC HAS OUTLINED MOST OF THE FA UNDER A SLIGHT
RISK...WITH WINDS AND HAIL THE PRIMARY THREATS...THOUGH A TOR
POSSIBLE. AT THIS POINT...TIMING IS MAINLY TODAY ...EASING THE
EVENING HOURS AS THE JET ENHANCEMENT MOVES OFF. ALSO...WITH PRECIP
H20 VALUES AT 1.8" OR HIGHER...ALONG WITH TRAINING CELLS
POSSIBLE...LOCALLY FLOODING RAINS CONTINUE TO BE A POSSIBILITY
TODAY.

TONIGHT...AS THE BOUNDARY GETS A STRONGER PUSH BY AN UPPER
TROUGH MOVING SOUTH OVER THE PLAINS...AM EXPECTING THE RAIN TO
QUICKLY SHIFT SOUTH OF THE FA. FOR TEMPS...WITH RAIN AND THICK CLOUD
COVER...HAVE WENT A BIT BELOW THE GFS GUIDANCE...MORE INLINE WITH
THE ECMWF WITH HIGHS GENERALLY IN THE LOW 70S. TONIGHT...AS COOLER
AIR OVERSPREADS THE FA...AM EXPECTING LOWS TO RANGE FROM AROUND 50S
NORTHWEST TO AROUND 60 SOUTHEAST.

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE COLD FRONT IS
EXPECTED TO PUSH SOUTHEASTWARD OUT OF THE FORECAST AREA BY EARLY
MORNING SATURDAY.  EXPECT SOME LINGERING SHOWERS AND A POSSIBLE
ISOLATED TSTM EARLY MORNING TSTM OVER COVINGTON...SANTA ROSA...AND
OKALOOSA COUNTIES.  DRIER AIR AND A NORTHWESTERLY WIND FLOW WILL
FOLLOW IN THE WAKE OF THE FRONT. STRONG SUBSIDENCE ALOFT AND A
RAPIDLY DRYING AIRMASS SHOULD PROVIDE FOR MOSTLY CLEAR SKIES BY MID
MORNING.  DESPITE GOOD SOLAR INSOLATION DURING THE DAY
SATURDAY...COOLER AIR MIXING DOWN TO THE SURFACE WILL CAP SATURDAY
AFTERNOON'S HIGH TEMPERATURES IN THE UPPER 60S TO NEAR 70. OVERNIGHT
LOW TEMPERATURES SATURDAY NIGHT ARE EXPECTED TO FALL INTO THE LOW TO
MID 40S IN THE INTERIOR AND MID TO UPPER 40S ALONG THE COAST. FAIR
SKIES SHOULD PERSIST THEN THROUGH SUNDAY NIGHT AND TEMPERATURES
WILL TREND A LITTLE WARMER...THOUGH COOLER THAN NORMAL. /08 JW

.LONG TERM /MONDAY THROUGH THURSDAY/...A MILD AND DRY WEATHER
PATTERN SHOULD PERSIST THROUGH MID-WEEK AS AREA WEATHER IS DOMINATED
BY HIGH PRESSURE.  HUMIDITIES START TO CLIMB ON SUNDAY AS THE
SURFACE HIGH MOVES OUT OVER THE WESTERN ATLANTIC AND THE
SOUTHEASTERLY RETURN FLOW IS REESTABLISHED.  CLOUD COVER WILL BE ON
THE INCREASE WEDNESDAY NIGHT AS ANOTHER COLD FRONT APPROACHES FROM
THE NORTHWEST. BOTH THE ECMWF AND GFS PUSH THIS FRONT THROUGH THE
REGION DURING THE WEDNESDAY NIGHT TO THURSDAY TIME FRAME. NOT
EXPECTING A WHOLE LOT IN THE WAY OF SHOWER ACTIVITY WITH THIS SYSTEM
BUT CURRENT MODEL TRENDS INDICATE THE FRONT COULD BRING
SIGNIFICANTLY COOLER TEMPERATURES TO THE NORTHERN GULF REGION. /08

&&

.MARINE...A FRONT WILL SAG SOUTH ACROSS THE AREA TONIGHT...SHIFTING
LIGHT TO MODERATE ONSHORE FLOW TO MODERATE TO STRONG OFFSHORE FLOW
LATER TONIGHT INTO SATURDAY. THE OFFSHORE FLOW WILL LAST THROUGH THE
REST OF THE FORECAST...BUT EAST SUNDAY AS SURFACE HIGH PRESSURE
SETTLES JUST WEST OF THE FA...OVER THE LOUISIANA COAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      74  52  69  46 /  80  80  10   0
PENSACOLA   73  57  69  49 /  90  90  10   0
DESTIN      70  60  69  54 /  90  90  20  10
EVERGREEN   74  53  70  44 /  90  80  10   0
WAYNESBORO  70  49  68  42 /  80  60  10   0
CAMDEN      71  50  68  44 /  80  70  10   0
CRESTVIEW   74  57  71  46 /  90  90  20   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR ALZ265-266.

FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FLZ201>206.

     HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR FLZ202-204-
     206.

MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ067-075-076-078-
     079.

GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY
     FOR GMZ630>635-650-655-670-675.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Mar 31, 5:16 PM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
516 PM CDT THU MAR 31 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-012230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
516 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE
REGION THROUGH THIS EVENING. A FEW STRONG STORMS OR AN ISOLATED
SEVERE STORM WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS
EVENING OVER INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST
ALABAMA.

SHOWERS AND STORMS ARE EXPECTED TO INCREASE IN COVERAGE ACROSS THE
REGION LATE TONIGHT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE
WITH LOCALIZED DAMAGING WINDS AND LARGE HAIL...AND POSSIBLY AN
ISOLATED TORNADO SPINUP. LOCALLY HEAVY RAINFALL COULD LEAD TO
LOCALIZED FLOODING OR FLASH FLOODING.

A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS
CONTINUES ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WITH A FRONTAL BOUNDARY DRAPED ACROSS THE LOCAL AREA FRIDAY AND
FRIDAY NIGHT...MORE ROUNDS OF SHOWERS AND THUNDERSTORMS LIKELY TO
CONTAIN LOCALLY HEAVY RAINS. AREA RAIN GAUGES...FROM TODAY THROUGH
FRIDAY NIGHT...COULD COLLECT UPWARDS OF 2 TO 4 INCHES WITH THE
POTENTIAL FOR LOCALLY HIGHER AMOUNTS CLIMBING TO 6 TO 8 INCHES.
THESE RAINFALL TOTALS ARE EXPECTED TO CREATE AN ELEVATED THREAT OF
MINOR FLOODING ALONG RIVERS AND CREEKS...ALONG POOR DRAINAGE
AREAS...AND ISOLATED FLASH FLOODING.

A MODERATE RISK OF RIP CURRENTS IS FORECAST ON FRIDAY ALONG AREA
BEACHES.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES THROUGH FRIDAY.

GMZ630>635-650-655-670-675-012230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
516 PM CDT THU MAR 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE
STRONGER MARINE STORMS THAT DEVELOP TONIGHT. THE STRONGEST STORMS
WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO
VISIBILITY IN HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE
STRONGER MARINE STORMS FRIDAY AND FRIDAY NIGHT. THE STRONGEST STORMS
WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO
VISIBILITY IN HEAVY RAINS.

COLD FRONT IS FORECAST TO PUSH SOUTH OF THE COASTAL WATERS LATE
FRIDAY NIGHT...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND A
BUILD IN SEAS THROUGH EARLY SATURDAY.

In the hours before

Special weather statement, Apr 1, 1:39 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
139 AM CDT FRI APR 1 2016

ALZ053-054-010730-
CLARKE AL-WILCOX AL-
139 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR WILCOX AND NORTH CENTRAL CLARKE
COUNTIES UNTIL 230 AM CDT...

AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SHAWNEE...OR NEAR THOMASVILLE...MOVING EAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...CAMDEN...PINE HILL...YELLOW BLUFF...PINE APPLE...OAK HILL...
CATHERINE AND BOYKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3208 8719
      3205 8718 3205 8698 3185 8691 3187 8778
      3199 8782 3199 8767 3200 8763 3213 8762
      3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 0638Z 255DEG 47KT 3198 8773
Special weather statement, Apr 1, 2:19 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 AM CDT FRI APR 1 2016

ALZ053>055-057-010800-
BUTLER AL-MONROE AL-CLARKE AL-WILCOX AL-
219 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...WILCOX...
NORTHWESTERN BUTLER AND NORTHEASTERN CLARKE COUNTIES UNTIL 300 AM
CDT...

AT 218 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF WHATLEY...OR 11 MILES EAST OF GROVE HILL...MOVING
NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CAMDEN...VREDENBURGH...BEATRICE...YELLOW BLUFF...PINE APPLE...OAK HILL AND
BOYKIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
      3205 8718 3205 8686 3196 8686 3196 8662
      3194 8658 3159 8761 3173 8773 3216 8729
TIME...MOT...LOC 0718Z 239DEG 49KT 3170 8758
Special weather statement, Apr 1, 3:24 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CDT FRI APR 1 2016

ALZ055-056-059-010915-
MONROE AL-ESCAMBIA AL-CONECUH AL-
324 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...CENTRAL MONROE
AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 415 AM CDT...

AT 323 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR URIAH...OR 13 MILES SOUTHWEST OF FRISCO
CITY...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...EVERGREEN...FRISCO CITY...EXCEL...REPTON...I65 AND CR 29...
I65 AND AL 83...MEGARGEL...I65 AND US 84...URIAH AND PETERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3178 8712 3144 8687 3117 8761 3118 8762
      3124 8762 3124 8764 3126 8767 3133 8772
      3141 8761 3141 8760 3144 8757
TIME...MOT...LOC 0823Z 239DEG 49KT 3131 8757
Special weather statement, Apr 1, 3:53 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
353 AM CDT FRI APR 1 2016

ALZ056-059-010945-
ESCAMBIA AL-CONECUH AL-
353 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONECUH AND
NORTHWESTERN ESCAMBIA COUNTIES UNTIL 445 AM CDT...

AT 352 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND AL 113...OR 13 MILES NORTH OF ATMORE...MOVING NORTHEAST AT 55
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EVERGREEN...CASTLEBERRY...REPTON...MCCULLOUGH...I65 AND AL 41...I65 AND AL
83...I65 AND AL 113...I65 AND CR 6...I65 AND US 84 AND I65 AND AL 21.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3109 8753 3118 8760 3126 8748 3126 8743
      3130 8740 3132 8736 3135 8735 3156 8703
      3134 8685
TIME...MOT...LOC 0852Z 239DEG 49KT 3121 8741
Special weather statement, Apr 1, 4:09 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT FRI APR 1 2016

ALZ055>058-011000-
BUTLER AL-MONROE AL-CRENSHAW AL-CONECUH AL-
409 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONECUH...
NORTHEASTERN MONROE...CRENSHAW AND BUTLER COUNTIES UNTIL 500 AM
CDT...

AT 409 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND AL 106...OR 9 MILES SOUTHWEST OF GREENVILLE...MOVING NORTHEAST
AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...LUVERNE...GEORGIANA...MCKENZIE...RUTLEDGE...PETREY...I65 AND
CR 7...I65 AND AL 10...I65 AND AL 185...I65 AND AL 106 AND LAPINE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3150 8679 3177 8700 3183 8693 3183 8691
      3186 8691 3196 8679 3196 8641 3203 8641
      3204 8640 3205 8640 3205 8630 3197 8630
      3196 8619 3189 8617 3179 8620 3179 8615
      3170 8615
TIME...MOT...LOC 0909Z 232DEG 95KT 3173 8673
Special weather statement, Apr 1, 4:52 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT FRI APR 1 2016

ALZ056>058-060-011045-
BUTLER AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
452 AM CDT FRI APR 1 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONECUH...
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES UNTIL 545
AM CDT...

AT 450 AM CDT...DOPPLER RADAR WAS TRACKING A BROAD AREA OF STRONG
THUNDERSTORMS NEAR RED LEVEL...OR 14 MILES EAST OF
EVERGREEN...MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORM.

LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...LUVERNE...GEORGIANA...BRANTLEY...MCKENZIE...RIVER FALLS...RED
LEVEL...RUTLEDGE...DOZIER...HEATH...GANTT...GLENWOOD...PETREY...ROSE HILL
AND I65 AND CR 7.

SOME STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3153 8620 3135 8620 3125 8677 3126 8679
      3155 8694 3194 8618 3189 8617 3179 8620
      3179 8615 3166 8615 3162 8618 3162 8615
      3154 8614
TIME...MOT...LOC 0950Z 239DEG 49KT 3138 8672

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:28 PM CDTSpecial Weather StatementMOBWilcox32 min
Mar 31, 8:43 PM CDTAreal Flood AdvisoryMOBChoctaw32 min
Mar 31, 8:55 PM CDTSpecial Weather StatementMOBChoctaw65 min
Mar 31, 9:20 PM CDTSevere Thunderstorm WarningMOBChoctaw25 min
Apr 1, 12:05 AM CDTSpecial Weather StatementMOBChoctaw40 min
Apr 1, 12:39 AM CDTSpecial Weather StatementMOBChoctaw51 min
Apr 1, 12:56 AM CDTSpecial Weather StatementMOBChoctaw49 min
Apr 1, 1:39 AM CDTSpecial Weather StatementMOBWilcox51 min
Apr 1, 2:19 AM CDTSpecial Weather StatementMOBWilcox41 min
Apr 1, 2:32 AM CDTSevere Thunderstorm WarningMOBMonroe, Wilcox28 min
Apr 1, 3:24 AM CDTSpecial Weather StatementMOBConecuh, Monroe51 min
Apr 1, 3:53 AM CDTSpecial Weather StatementMOBConecuh52 min
Apr 1, 4:09 AM CDTSpecial Weather StatementMOBButler, Crenshaw51 min
Apr 1, 4:28 AM CDTSmall Craft AdvisoryMOB54 hr
Apr 1, 5:41 AM CDTSevere Thunderstorm WarningMOBCovington49 min
Apr 1, 7:20 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile115 min
Apr 1, 7:44 AM CDTSpecial Weather StatementMOBBaldwin46 min
Apr 1, 8:27 AM CDTSpecial Weather StatementMOBEscambia48 min
Apr 1, 8:44 AM CDTFlash Flood WarningMOBBaldwin, Mobile2 hr
Apr 1, 8:53 AM CDTSpecial Weather StatementMOBConecuh, Monroe67 min
Apr 1, 9:13 AM CDTSpecial Weather StatementMOBEscambia47 min
Apr 1, 9:24 AM CDTSpecial Weather StatementMOBCovington36 min
Apr 1, 9:36 AM CDTAreal Flood AdvisoryMOBEscambia114 min
Apr 1, 9:47 AM CDTSpecial Weather StatementMOBButler43 min
Apr 1, 10:05 AM CDTSpecial Marine WarningMOB55 min
Apr 1, 10:06 AM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox3 days
Apr 1, 10:06 AM CDTRiver Flood WarningMOBClarke, Monroe, Wilcox5 days
Apr 1, 10:31 AM CDTAreal Flood AdvisoryMOBBaldwin, Mobile119 min
Apr 1, 10:43 AM CDTAreal Flood AdvisoryMOBConecuh, Covington3 hr
Apr 1, 11:33 AM CDTFlash Flood WarningMOBConecuh, Covington, Escambia3 hr
Apr 1, 12:50 PM CDTAreal Flood AdvisoryMOBBaldwin115 min
Apr 1, 12:56 PM CDTSpecial Marine WarningMOB64 min
Apr 1, 1:51 PM CDTSpecial Marine WarningMOB54 min
Apr 1, 1:54 PM CDTRiver Flood WarningMOBCovington3 days
Apr 1, 1:59 PM CDTRiver Flood WarningMOBCovington, Escambia55 hr
Apr 1, 2:09 PM CDTSpecial Marine WarningMOB51 min
Apr 1, 3:05 PM CDTSpecial Marine WarningMOB85 min
Apr 1, 4:05 PM CDTSpecial Marine WarningMOB25 min
Apr 1, 4:23 PM CDTAreal Flood AdvisoryMOBBaldwin, Covington, Escambia6 hr
Apr 1, 4:31 PM CDTSpecial Marine WarningMOB89 min
Apr 1, 5:41 PM CDTFlash Flood WarningMOBBaldwin, Mobile6 hr
Apr 1, 6:10 PM CDTSpecial Marine WarningMOB95 min
Apr 1, 6:22 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Monroe, Washington6 hr
Apr 1, 6:33 PM CDTSpecial Weather StatementMOBBaldwin, Mobile42 min
Apr 1, 6:50 PM CDTAreal Flood AdvisoryMOBConecuh, Covington, Escambia3 hr
Apr 1, 6:59 PM CDTSpecial Marine WarningMOB61 min
Apr 1, 6:56 PM CDTSpecial Weather StatementMOBOkaloosa49 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.